# SDR 2012FA0000374

- Difficulty date: May 21, 2012
- Submitted: June 15, 2012
- Operation: General aviation
- Engine: Iae V2527A5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blade
- Part number: 6A7635
- Condition: Cracked
- Location: Engine
- Part time: 10,652 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE UNDERGOING MX.  DURING ROUTINE NDT INSPECTION, A CRACK WAS DETECTED IN THE DOVETAIL AT THE TOP OF THE BEDDING AREA AND ACROSS THE FRONT FACE.  ALSO NOTED WAS FRETTING DAMAGE ADJACENT TO THE CRACK.  THE ITEM HAS BEEN REMOVED FROM SERVICE.
